# SDR QXEA200400714

- Difficulty date: October 18, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 14,977 hours, 21,426 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 31917
- Condition: Failed
- Location: Aft Cargo
- Part time: 121,840 hours, 131,208 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2071 - THE CREW REPORTED AN INTERMITTENT SMOKE WARNING IN CRUISE FLIGHT.  THERE WAS NO EVIDENCE OF SMOKE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NR 1 AFT CARGO PIT FIRE DETECTOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
